# SDR DALA2023080806477

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 87,029 hours, 14,810 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 L1 DOOR MAIN ENTRY/SERVICE DOOR ARMED INDICATOR. CORRECTIVE ACTION: RESEATED FILAMENTS. 1L DOOR ARMED LIGHT ON DOOR AND ATTENDANT PANEL CHECK GOOD. MEL AND PLACARD REMOVED (2904940)
